# SDR VTZA200500214

- Difficulty date: October 22, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N627BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7233
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CAUTION AT 500 FT AGL ON ED1 WITH NO ELEVATOR TRIM UNTIL 15,000 FT.
